How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr Chip (M.D.) Your Own Question
Dr Chip (M.D.)
Dr Chip (M.D.), Doctor
Category: Medical
Satisfied Customers: 31196
Experience:  20 yrs. in practice, includinge surgery, general medicine, addiction medicine and pain.
18722459
Type Your Medical Question Here...
Dr Chip (M.D.) is online now
A new question is answered every 9 seconds

how long does it take steroid to leave the body totally after

Customer Question

how long does it take steroid to leave the body totally after your last dose
Submitted: 6 years ago.
Category: Medical
Expert:  Dr Chip (M.D.) replied 6 years ago.
What particular steroid are you referring to?
Customer: replied 6 years ago.
prednisone took it for 5 days 30 mg first day then 20 then 15 then 10 then 5 finished sunday 8 am
Expert:  Dr Chip (M.D.) replied 6 years ago.
With a taper like that, the medication should be fully out of your system by now and your adrenal glands should be back to producing cortisone in normal amounts.
Customer: replied 6 years ago.
dont metablolife hang on in some people
Expert:  Dr Chip (M.D.) replied 6 years ago.
Sorry--I didn't understand that last question?
Customer: replied 6 years ago.
dont the metabolife in the steroid hang on longer in some people
Expert:  Dr Chip (M.D.) replied 6 years ago.
No, except, perhaps in someone with a liver dysfunction, but even then only for maybe an extra day or two.
Customer: replied 6 years ago.
why do i still feel jumpy
Expert:  Dr Chip (M.D.) replied 6 years ago.
Well, you never mentioned that before. Are you saying the prednisone made you jumpy from the start and that that isn't any better now?
Customer: replied 6 years ago.
yes
Expert:  Dr Chip (M.D.) replied 6 years ago.
Well, that can happen and I would estimate that it shouldn't last for more than a few more days. That's assuming it was the prednisone that caused this. If you still have the problem by Monday, you should ask your doctor about it.
Customer: replied 6 years ago.
why does that happen i have ear problems can that be doing it
Expert:  Dr Chip (M.D.) replied 6 years ago.
What do you mean by jumpy?
Customer: replied 6 years ago.
anxious like nervous
Expert:  Dr Chip (M.D.) replied 6 years ago.
That's never been a problem before now?
Customer: replied 6 years ago.
maybe a little with the ears
Expert:  Dr Chip (M.D.) replied 6 years ago.
Well, ear problems can cause dizziness but not likely anxiety. If this is from the prednisone it shouldn't take much longer to go away.
Dr Chip (M.D.) and 4 other Medical Specialists are ready to help you